Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

High-gain stabilization of nonlinear systems

Author(s):

F. Allgöwer
Conference/Journal:

Zeitschrift für Angewandte Mathematik und Mechanik, vol. 78, pp. 221-222
Abstract:



Year:

1997
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { Xxx:1997:IFA_1152,
    author={F. Allg{\"o}wer},
    title={{High-gain stabilization of nonlinear systems}},
    journal={Zeitschrift f{\"u}r Angewandte Mathematik und Mechanik},
    year={1997},
    volume={78},
    number={},
    pages={221--222},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1152}
}
Permanent link